Discussions that mention zoloft

Depression board


I began taking Zoloft on Sat. The very first night I had a strong frightening dream it happened again last night. Will this go away? Has anyone ever had this type of side effect?
I never had that problem with Zoloft, but it is a side effect of antidepressants. In theory, there should be fewer vivid dreams while taking these meds because they suppress REM sleep. Maybe as the body adjusts, the dreams will become less bothersome.
[QUOTE=Breezes;2885257]I never had that problem with Zoloft, but it is a side effect of antidepressants. In theory, there should be fewer vivid dreams while taking these meds because they suppress REM sleep. Maybe as the body adjusts, the dreams will become less bothersome.


Really? Thats weird because although I havent been sleeping as well since I've been on lexapro, I'm still dreaming quite a bit.
I had really scary dreams on Zoloft too. One thing I noticed though is the dreams stopped scaring me after a few weeks. Once the Zoloft kicked in and releaved stress for me even my dreams were not stressfull to me even if they were scary. I'd wake up and be oh that was a bad dream and would not be stressed about it at all.